# SDR SIMA20170207002

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 31,457 hours, 26,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105214
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PROXIMITY STRIP LIGHT AND EXTERIOR FWD EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT IAW FIM 33-50-00-810-804-A FOUND NR 2 EMERGENCY BACKUP BATTERY BECAME DISCONNECTED FROM BATTERY HOLDER ASSY AND BENT BATTERY CONNECTIONS. R & R NR 2 EMERGENCY BACKUP BATTERY HOLDER ASSY AND BATTERY POWER SUPPLY IAW AMM 33-50-04.
